MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY,1LYR 12FR 10ML 100% SIL URN MTR

MEDLINE INDUSTRIES, LP; TRAY,1LYR 12FR 10ML 100% SIL URN MTR
Model Number SYR120010
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe leaked during use.No serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No photo or sample were provided for evaluation.The reported problem/issue was unable to be reproduced or confirmed and a root cause was unable to be determined.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe leaked during use.

Common Device Name
TRAY,1LYR 12FR 10ML 100% SIL URN MTR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19046560
Report Number1417592-2024-00416
Device Sequence Number7279999
Product Code OHR
UDI-Device Identifier40889942213482
UDI-Public40889942213482
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR120010
Device Catalogue NumberURO170812
Device Lot Number23FBL611/ 23FBU288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown